Journal of Innovative Applied Mathematics and Computational Sciences
- Publisher
- Institute of sciencse and Technology, University Center Abdelhafid Boussouf,Mila
- ISSN
- 2773-4196
- Country
- Algeria
- Language
- English
- Thematic area
- Science
About this journal
The Journal of Innovative Applied Mathematics and Computational Sciences (JIAMCS) serves as a platform for disseminating cutting-edge research in the dynamic intersection of applied mathematics and computational sciences. Its scope encompasses a wide range of topics, including but not limited to numerical analysis, optimization, mathematical modeling, scientific computing, computational statistics, and data analysis. The journal particularly welcomes contributions that focus on the development and application of innovative methodologies, algorithms, and software tools to solve real-world problems across diverse domains.
The journal's key themes revolve around the advancement of mathematical theory and its practical implementation in various scientific and technological fields. This includes exploring novel mathematical models, developing efficient numerical methods for solving complex problems, and leveraging computational techniques for data analysis and interpretation. JIAMCS emphasizes the integration of theoretical and applied aspects of mathematics, ensuring its relevance to both researchers and practitioners seeking to leverage mathematical tools for solving real-world challenges.
The audience for JIAMCS comprises a diverse group of researchers, scholars, and professionals working in the fields of mathematics, computer science, engineering, and other related disciplines. The journal attracts contributions from academics, industry professionals, and government researchers who are actively engaged in developing and applying advanced mathematical and computational techniques. The publication of high-quality research articles in JIAMCS aims to foster collaboration, knowledge sharing, and the advancement of scientific understanding in the interdisciplinary domain of applied mathematics and computational sciences.
JIAMCS plays a significant role in shaping the future of research in the field by providing a platform for disseminating impactful work and promoting interdisciplinary collaboration. The journal's commitment to publishing innovative and impactful research contributes to the advancement of scientific knowledge and its practical application in addressing complex challenges across diverse domains. The journal's reputation for high-quality scholarship and rigorous peer review ensures the dissemination of reliable and credible research findings, fostering a culture of scientific excellence within the community.
Volumes (17 articles)
Volume 2, Issue 1 (2022)
- The expressions and behavior of solutions for nonlinear systems of rational difference equations
- Measure of noncompactness for nonlinear Hilfer fractional differential equation with mixed fractional integral boundary conditions in Banach space
- Taylor collocation method for high-order neutral delay Volterra integro-differential equations
- On weighted Calderon-Zygmund singular integrals and applications
Volume 2, Issue 2 (2022)
- adaptive gamma-BSPE kernel density estimation for nonnegative heavy-tailed data
- Uniqueness and stability of parameter identification in elliptic boundary value problem
- Probability tail for linearly negative quadrant dependent random variables of partial sums and application to linear model
- Existence and ulam stability of k-generalized ψ-Hilfer fractional problem
Volume 2, Issue 3 (2022)
Volume 1, Issue 1 (2021)
- Generalization of fractional Laplace transform for higher order and its application
- On periodic solutions of fractional-order differential systems with a fixed length of sliding memory
- Recent progress in the conductivity reconstruction in Calderón’s problem
- Existence and asymptotic stability of continuous solutions for integral equations of product type
- More on standard single valued neutrosophic metric spaces
- A study on the sum of the squares of generalized Balancing numbers: the sum formula $\sum_{k=0}^{n}x^{k}W_{mk+j}^{2}$
- On a system of difference equations of third order solved in closed form